# SDR WX0A2015102672961

- Difficulty date: October 25, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N403NV
- Make and model: Doug MD-88
- Aircraft serial: 49764
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW SMELLED SMOKE AT ROTATION.  FLIGHT ATTENDANTS CALLED SECONDS LATER.  SMOKE WAS COMING FROM GASPERS IN THE FWD GALLEY.  SMOKE WAS SO THICK THAT THE FLIGHT ATTENDANTS IN THE BACK OF THE AIRPLANE COULD NOT SEE THE FRONT.  AN EMER WAS DECLARED WITH THE TOWER.  TURNED OFF PACKS, DID THE AIR RETURN CHECKLIST & RETURNED TO LAND.  FIRE RESCUE MET THE ACFT ON THE RNWY & SAID EVERYTHING ON THE OUTSIDE OF THE ACFT, APPEARED TO BE OKAY.  THE CREW THEN RETURNED TO THE GATE & THE PAXS DEPLANED.  THIS ACFT WAS NOT OVERWEIGHT FOR LANDING.
